MAUDE Adverse Event Report: KARL STORZ SE & CO. KG AUTOCON III 400 HIGH-END, 100-127V

KARL STORZ SE & CO. KG AUTOCON III 400 HIGH-END, 100-127V
Model Number UH400U
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that during a procedure (case date/type information was not provided), the device ended up with with multiple burned cables and loops in the case.No further information was provided, other than there was no patient impact reported.
 
Additional Manufacturer Narrative
Correction is provided in section g2.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
After confirmation from the customer, we determined that this is a duplicate to a previous complaint (internal complaint id (b)(4) please reference to mfr report number 9610617-2025-00175.This event was previously filed under internal complaint id (b)(4).

Brand Name
AUTOCON III 400 HIGH-END, 100-127V
Common Device Name
AUTOCON III 400 HIGH-END, 100-127V
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key21474607
Report Number9610617-2025-00315
Device Sequence Number8658607
Product Code GEI
UDI-Device Identifier04048551378809
UDI-Public04048551378809
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUH400U
Device Catalogue NumberUH400U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer05/07/2025
07/23/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/08/2025
07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown